MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. THREADED PLATE TACK GEN 2.5; OLIVE WIRE

TREACE MEDICAL CONCEPTS, INC. THREADED PLATE TACK GEN 2.5; OLIVE WIRE
Model Number 1405-2579
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the tip of a threaded plate tack broke off and was retained in the patient's bone during a bunion procedure on (b)(6) 2022.The case was completed successfully with no additional patient outcomes.The device was returned for evaluation and analysis confirmed the plate tack broke in the middle of the threads.The olive wire is provided to customers within a sterile kit (sn22) and marked single use.The udi referenced is for the sterile kit, sn22, the product is distributed within.The device history records were reviewed for all possible lots and no issues were identified that could have contributed to what was reported.Based on the analysis and available information, it is likely the technique utilized applied additional forces or bending stresses to the device or it broke due to impact with another device.Although the company has determined that the subject event in this mdr is unlikely to result in a serious injury if it recurred, the company has decided to file the mdr in an abundance of caution and to ensure full compliance with 21 cfr part 803.The company will supplement this mdr as necessary and appropriate.
 
Event or Problem Description
It was reported that the tip of a threaded plate tack broke off and was retained in the patient's bone during a bunion procedure on (b)(6) 2022.The case was completed successfully with no additional patient outcomes.

Brand Name
THREADED PLATE TACK GEN 2.5
Common Device Name
OLIVE WIRE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key15921845
Report Number3011623994-2022-00124
Device Sequence Number6699150
Product Code HWE
UDI-Device Identifier00853114006372
UDI-Public00853114006372
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A-CLASS I
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2025
Device Model Number1405-2579
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale